Translator Disclaimer
1998 Strong convergence of bounded sequences of solutions of porous medium equations
Gary M. Lieberman
Differential Integral Equations 11(3): 395-407 (1998).

Abstract

We show that smooth solutions of porous medium equations satisfy a simple $L^2$ gradient estimate on sets where the solution itself is small. Along with known continuity estimates for solutions and an estimate on second derivatives of smooth solutions, this estimate allows us to show that approximating smooth solutions of a porous medium equation converge strongly to the weak solution.

Citation

Download Citation

Gary M. Lieberman. "Strong convergence of bounded sequences of solutions of porous medium equations." Differential Integral Equations 11 (3) 395 - 407, 1998.

Information

Published: 1998
First available in Project Euclid: 30 April 2013

zbMATH: 1007.35109
MathSciNet: MR1745546

Subjects:
Primary: 35K65
Secondary: 35B05, 35B45, 76S05

Rights: Copyright © 1998 Khayyam Publishing, Inc.

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.11 • No. 3 • 1998
Back to Top